RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2008, Volume 156, Number 1, Pages 77–91 (Mi tmf6231)  

This article is cited in 6 scientific papers (total in 6 papers)

Scattering of vortices in the Abelian Higgs model

R. V. Pal'velev

M. V. Lomonosov Moscow State University

Abstract: We study the scattering of vortices in the Abelian $(2+1)$-dimensional Higgs model. We show that in the case of the symmetric head-on collision of $N$ vortices, their trajectories are rotated by the angle $\pi/N$ after the collision.

Keywords: vortex equation, Ginzburg–Landau equation, adiabatic limit, vortex scattering

DOI: https://doi.org/10.4213/tmf6231

Full text: PDF file (480 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2008, 156:1, 1028–1040

Bibliographic databases:

Received: 25.12.2006
Revised: 03.05.2007

Citation: R. V. Pal'velev, “Scattering of vortices in the Abelian Higgs model”, TMF, 156:1 (2008), 77–91; Theoret. and Math. Phys., 156:1 (2008), 1028–1040

Citation in format AMSBIB
\Bibitem{Pal08}
\by R.~V.~Pal'velev
\paper Scattering of vortices in the~Abelian Higgs model
\jour TMF
\yr 2008
\vol 156
\issue 1
\pages 77--91
\mathnet{http://mi.mathnet.ru/tmf6231}
\crossref{https://doi.org/10.4213/tmf6231}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2488213}
\zmath{https://zbmath.org/?q=an:1155.81370}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2008TMP...156.1028P}
\transl
\jour Theoret. and Math. Phys.
\yr 2008
\vol 156
\issue 1
\pages 1028--1040
\crossref{https://doi.org/10.1007/s11232-008-0096-6}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000258719900004}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-51649087975}


Linking options:
  • http://mi.mathnet.ru/eng/tmf6231
  • https://doi.org/10.4213/tmf6231
  • http://mi.mathnet.ru/eng/tmf/v156/i1/p77

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. V. Palvelev, “Justification of the adiabatic principle in the Abelian Higgs model”, Trans. Moscow Math. Soc., 72 (2011), 219–244  mathnet  crossref  zmath  elib
    2. Gani V.A., Kudryavtsev A.E., Lizunova M.A., “Kink Interactions in the (1+1)-Dimensional Phi(6) Model”, Phys. Rev. D, 89:12 (2014), 125009  crossref  adsnasa  isi  scopus  scopus
    3. A. G. Sergeev, “Adiabatic limit in the Ginzburg–Landau and Seiberg–Witten equations”, Proc. Steklov Inst. Math., 289 (2015), 227–285  mathnet  crossref  crossref  isi  elib
    4. R. V. Palvelev, “Rasseyanie vikhrei v abelevykh modelyakh Khiggsa na kompaktnykh rimanovykh poverkhnostyakh”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 19:2 (2015), 293–310  mathnet  crossref  zmath  elib
    5. A. G. Sergeev, “On two geometric problems arising in mathematical physics”, J. Math. Sci., 223:6 (2017), 756–762  mathnet  crossref  mathscinet  elib
    6. Sergeev A., “Adiabatic Limit in Ginzburg-Landau and Seiberg-Witten Equations”, Geometric Methods in Physics, Trends in Mathematics, eds. Kielanowski P., Ali S., Bieliavsky P., Odzijewicz A., Schlichenmaier M., Voronov T., Springer Int Publishing Ag, 2016, 321–330  crossref  mathscinet  zmath  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:547
    Full text:180
    References:35
    First page:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020